MU Digital Repository
Logo

A Sufficient Condition for Starlikeness

Ramesha, C and Kumar, Sampath and Padmanabhan, K S (1995) A Sufficient Condition for Starlikeness. Chinese journal of Mathematics, 23 (2). pp. 167-171.

[img] PDF
RC_June_1995.pdf - Published Version
Restricted to Registered users only

Download (716kB) | Request a copy

Abstract

In the present paper we derive a condition which is sufficient for function to be starlike. Let f(z) be an analytic function normalized by the conditions f(0) = f'(0)-1=0 and Re{z^2 f(z)/(f(z))+(zf(z))/(f(z))}>0,for  ≥0. Then f(z) is starlike. If  =1, then f(z) is strongly starlike of order 1/2.

Item Type: Article
Uncontrolled Keywords: Univalent, starlike, strongly starlike functions, subordination
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Mar 2013 05:26
Last Modified: 08 Mar 2013 05:26
URI: http://eprints.manipal.edu/id/eprint/78896

Actions (login required)

View Item View Item